I switched from a B- Blocker (metoprolol) after 4 or so years of therapy, to a calcium channel blocker (Norvasc). I went cold turkey per my MD's instructions. I have been having reflexive tachycardia since then, and my BP has been around 150/100. How long should I expect these side effects to last, or how long should I wait till I see my physician again? Will the tachycardia ever go away?
You have posted this in the HF Forum... do you have HF??
I am not a Dr. just a patient that try to stay as informed as possible, but, to my knowledge, CCB are NOT recommended for HF unless that you have your ventricular function preserved and in very specifics situations.
Why did he change your medication?? In any case your BP seems out of control now, I think you should speak with your cardiologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.